|Is peripheral neuropathy reversible?
Feb 13, 2008
I have been on AZT then Combivir and now Atripla for the past 19 yrs. The neuropathy in my feet is almost unbearable. I am in recovery so I refuse to take any narcotic pain medication. If I switch meds is it possible for the neuropathy to be reversed ?
Response from Dr. Henry
The meds in Atripla have a low rate of peripheral neuropathy associated with them so my confidence that the neuropathy will reverse if switched around is not high but it can happen. Rarely one of the components (such as FTC) can exacerbate peripheral neuropathy. Whether there are possible switch options available to you depends on your treatment history and location. KH
Truvada, Reyataz and alcohol
- Where Does Hiv Hide In The Body?
- Does Eating Garlic Help The Hiv Medications?
- Can U Get Hiv From Someone's Blood Getting In Your Food?
- How Long Does It Take For Trazodone To Eliminate Neuropathy?
- Hydrocodone And Neuropathy
- How Long Can A Person Be Infected With Hiv Before Showing Signs Of Infection?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.